No Products in the Cart
What does Panadol Rapid relieve?
Headaches can feel dull or tense and can last for hours or come on quickly and disappear. Symptoms include pain in or around the head, stiffness in the neck and a tender scalp. Try resting and relaxing, apply a heat pack against the painful area or receive a head, neck or shoulder massage.
Dental pain can range from mild discomfort to stronger pain and when it comes to toothaches, it can also cause earaches, headaches and swelling of the face. Try elevating your head, icing the area or reaching for pain relief medication.
Whether you've got a cold or the flu, you're likely to experience symptoms like a cough, headache and sore throat. While resting, drinking plenty of fluids, staying warm and eating well can help relieve such symptoms, pain relief medication can help, too.
Panadol Rapid Paracetamol 500mg is a fast effective temporary relief of pain and discomfort associated with Headache/Tension headache, Migraine headache, Muscular aches, Period pain, Toothache, Cold & flu symptoms. Reduces fever.Panadol Rapid Caplets provide fast, effective relief of pain and discomfort associated with headache/tension headache, migraine headache, toothache, muscular aches, cold & flu symptoms and period pain. Panadol Rapid Caplets also reduce fever. Like other Panadol tablets and caplets, Panadol Rapid Caplets is gentle on the stomach. Caplets are oval shaped, as well as film-coated, making them easy to swallow and leaving no bitter aftertaste.
Suitable For: People with stomach ulcers. Breastfeeding mothers.
Boxed Contents: 20 Caplets (Capsule shaped tablets)
Size: 20 Caplets
IMPORTANT INFORMATIONDoes not contain gluten, lactose or sugar.
Active Ingredients: Each caplet contains Paracetamol 500 mg
Contains: 8 caplets contain 1.4g (60mmol) sodium, which should be taken into account by those on a low sodium diet
Also contains Potassium sorbate as preservative
USAGE ADVICE2 way safety seal system.
SAFETY DIRECTIONS2 way safety seal system.
STORAGE INSTRUCTIONSStore below 30°C.
Storage Temperature: Below 30°C.
Q. Where can I buy Panadol Rapid Paracetamol Pain Relief Caplets 500mg 20? A. Panadol Rapid Paracetamol Pain Relief Caplets 500mg 20 can be bought online on the Live Healthy Online Store.
Q. What's the origin of this item? A. Panadol Rapid Paracetamol Pain Relief Caplets 500mg 20 is imported out of Australia and manufactured by Panadol.
Q. What's the expiry date for Panadol Rapid Paracetamol Pain Relief Caplets 500mg 20? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.